PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Rotation surfaces with $L_1$-pointwise 1-type Gauss map in pseudo-Galilean space

Volume 113 / 2015

Dae Won Yoon, Young Ho Kim, Jae Seong Jung Annales Polonici Mathematici 113 (2015), 255-267 MSC: Primary 53A35; Secondary 53B25. DOI: 10.4064/ap113-3-3

Abstract

We study rotation surfaces in the three-dimensional pseudo-Galilean space $G_3^1$ such that the Gauss map $G$ satisfies the condition $L_1 G = f(G + C)$ for a smooth function $f$ and a constant vector $C$, where $L_1$ is the Cheng–Yau operator.

Authors

  • Dae Won YoonDepartment of Mathematics Education
    and RINS
    Gyeongsang National University
    Jinju 660-701, South Korea
    e-mail
  • Young Ho KimDepartment of Mathematics Education
    Kyungpook National University
    Daegu 702-701, South Korea
    e-mail
  • Jae Seong JungDepartment of Mathematics Education
    Gyeongsang National University
    Jinju 660-701, South Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image